# SDR AALA201810239001

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 19,416 hours, 7,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 11661
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT ESCAPE SLIDE LIGHT AT L2 DOOR IS INOPERATIVE ON TEST. REPLACED BATTERY PACK (M1673) PER MM 33-51-06 ON L2 DOOR ESCAPE SLIDE LIGHT. OPERATIONS CHECK NORMAL.
